MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; PERMANENT PACEMAKER ELECTRODE
Model Number 1458QL/75
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer number: 2017865-2022-02579.Related manufacturer number: 2017865-2022-02580.It was reported that the patient's right atrial lead exhibited noise.During the lead replacement procedure, the right ventricular and left ventricular leads dislodged.The right atrial lead was removed and replaced.The right ventricular lead and left ventricular lead were removed and reimplanted on (b)(6) 2022.The patient was discharged.
 
Event or Problem Description
Related manufacturer number: 2017865-2022-02579, related manufacturer number: 2017865-2022-02580.It was reported that the patient's right atrial lead exhibited noise.During the lead replacement procedure, the right ventricular and left ventricular leads dislodged.The leads were removed and replaced.The patient was discharged.
 
Additional Manufacturer Narrative
Correction: b5 updated to mention lead explant and replacement.D6b should be (b)(6) 2022.

Brand Name
QUARTET
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13447175
Report Number2017865-2022-02581
Device Sequence Number20199249
Product Code NIK
UDI-Device Identifier05414734510202
UDI-Public05414734510202
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number1458QL/75
Device Catalogue Number1458QL/75
Device Lot NumberA000039407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADRA ALLURE MP PACER
Patient Age60 YR
Patient SexMale
Patient Weight70 KG